# SDR CALA9801259

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Condition: Inoperative
- Location: Nlg
- Part time: 2,615 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED ON APPROACH TO IAH, THE NOSE GEAR GAVE A HARD LOUD THUD THAT COULD BE FELT ON AIRCRAFT FLOOR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG RETRACT ACTUATOR AT FAULT.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-11.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
